# SDR SWAA2014092432275

- Difficulty date: September 22, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 22,142 hours, 13,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER LIGHT LENS MISSING.  INSTALLED LENS IAW MM.
